# SDR BAQA087117

- Difficulty date: August 4, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,988 hours
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: 704A37721034
- Part serial: 2993
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD SYSTEM PRESSURE SWITCH INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
